# SDR SWIA2021072059603

- Difficulty date: July 1, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N163SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000577
- Aircraft time: 13,259 hours, 7,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FWD L ANGLE AT FR 52 CRACK     (C-CHECK RO 7/16/2021)    REMOVED AND REPLACED "L" ANGLE ON FWD L/H SIDE OF FR 52 REF SRM 51-40-08. TOPCOATED FASTENERS REF SRM 51-23-06.
